# SDR CA001122007

- Difficulty date: November 1, 2000
- Submitted: November 27, 2000
- Operation: General aviation
- Make and model: Carson S61LSKRSKY
- Aircraft time: 28,962 hours
- Engine: Ge CT581401
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Fitting
- Part number: S6129661170
- Condition: Cracked
- Location: Attach Lug
- Component: Tail Pylon Assy, S6109210101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON POST-FLIGHT INSPECTION, UPPER LEFT HAND LUG OF TAIL PYLON HINGE FITTING WAS FOUND CRACKED.  HINGE REPLACED WITH STEEL PART NR S6120-66117-041 IN ACCORDANCE WITH S61320-23.  (X)
